MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fainting (1847); Hypoglycemia (1912)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-68- user did not insert code key.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for e-8 past adverse event accompanied by symptoms.Caregiver is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer feels well at time of call but did report symptoms of collapsing prior to today's date.Medical attention is reported as a result of reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 95 mg/dl non-fasting using true track meter.The test strip lot manufacturer's expiration date is 04/30/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Caregiver explains when she came to see him, she found him collapsed on the ground and called 9-1-1.Per caregiver, customer was hypoglycemic and collapsed on the ground.Customer went to the hospital and was diagnosed with hypoglycemia.Caregiver refused to provide information such as, time and date of incident, lab results and glucose meter being used at the time.Customer is feeling fine at the time of call.No other medical attentions reported at the time of the call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7247283
Report Number1000113657-2018-00152
Device Sequence Number16178156
Product Code NBW
UDI-Device Identifier00052569132463
UDI-Public(01)00052569132463
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5188
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1